# SDR CA140522017

- Difficulty date: May 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Broken
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT EXPERIENCED AN UNRESPONSIVE LT ENGINE THROTTLE.  THE EVENT OCCURRED DURING APPROACH.  THE CREW FOLLOWED THE QRH AND THE ENGINE WAS SHUTDOWN AND THE FLIGHT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION IT WAS DISCOVERED THAT THE LT ENGINE THROTTLE CABLE, PN 1603730-007, HAD BROKEN APPROXIMATELY 4" FROM THE THROTTLE GEARBOX.
